Want to know what side effects that the group has ? People who are taking Eliquis. I have been on it for 3 days
Please contact your doctor immediately.
Being tired, dizzy or feeling tired is listed as a side effect which should be reported to your doctor immediately.
Madhup Joshi, MD
I had been taking Eliquis 5 mg for 6 weeks and now cut it in half, twice a day. I feel tired, short of breath and feel weak like I can pass out. Anyone else feel this way? Rose
I was on Eliquis for 3 months 2.5mg twice a day. I had to come off it due to tiredness, sore joints and breathlessness. Also it was near impossible to get out of bed in the mornings due to my mood I had no motivation for anything.
This drug really wasn't for me and I am so glad to be off it and back on Clexane injections, I'd much rather inject myself everyday and feel normal.
I have been on Eliquis for 2 LONG years. Little by little I have seen my life go from active to sitting in my chair all day because of the breathlessness, dizziness and being tired every day of my life. I only take 2.5 mg., twice a day. FINALLY, my doctors see the results but have continually told me this is not the fault of this medication. Once I told them I was quitting this on my own, they took notice. Being, tired, dizzy and out of breath seems to be a common side effect, plus loosing one's hair. At least to me. I am looking forward to getting my life back. I hope no one has to wait as long as I did, before something is done.
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 27 Oct 2014 • 3 answers
Updated 12 Jun 2018 • 2 answers
Updated 23 Mar 2017 • 2 answers
Updated 26 Jan 2019 • 1 answer
Posted 20 Feb 2019 • 0 answers